# SDR P2EA00192

- Difficulty date: April 3, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 65535588
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE NR 2 ENGINE FIREWALL RIGHT SECTION NAC STATION 120 WEB WITH CRACK 3 INCHES LENGTH, WIDTH .006 INCHES.  REPLACED THE NR 2 ENGINE FIREWALL RIGHT SECTION NAC STATION 120 WEB P/N 65-53558-8 IAW BOEING SRM 51-10-1 PAGE 5.  (M)
